RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 2, Pages 241–249 (Mi mz832)  

This article is cited in 4 scientific papers (total in 4 papers)

Birational automorphisms of algebraic varieties with a pencil of double quadrics

A. V. Pukhlikov

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm832

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:2, 192–199

Bibliographic databases:

UDC: 512.7
Received: 28.09.1999

Citation: A. V. Pukhlikov, “Birational automorphisms of algebraic varieties with a pencil of double quadrics”, Mat. Zametki, 67:2 (2000), 241–249; Math. Notes, 67:2 (2000), 192–199

Citation in format AMSBIB
\Bibitem{Puk00}
\by A.~V.~Pukhlikov
\paper Birational automorphisms of algebraic varieties with a~pencil of double quadrics
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 2
\pages 241--249
\mathnet{http://mi.mathnet.ru/mz832}
\crossref{https://doi.org/10.4213/mzm832}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1768425}
\zmath{https://zbmath.org/?q=an:1003.14002}
\elib{http://elibrary.ru/item.asp?id=13334280}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 2
\pages 192--199
\crossref{https://doi.org/10.1007/BF02686246}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087487800025}


Linking options:
  • http://mi.mathnet.ru/eng/mz832
  • https://doi.org/10.4213/mzm832
  • http://mi.mathnet.ru/eng/mz/v67/i2/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Cheltsov, “Birationally superrigid cyclic triple spaces”, Izv. Math., 68:6 (2004), 1229–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. V. Pukhlikov, “Birationally rigid varieties with a pencil of double Fano covers. I”, Sb. Math., 195:7 (2004), 1039–1071  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. V. Pukhlikov, “Birationally rigid varieties with a pencil of Fano double covers. II”, Sb. Math., 195:11 (2004), 1665–1702  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. V. Pukhlikov, “Birationally rigid varieties. II. Fano fibre spaces”, Russian Math. Surveys, 65:6 (2010), 1083–1171  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:175
    Full text:59
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019